# SDR 2A6D20220120001

- Difficulty date: January 20, 2022
- Submitted: January 20, 2022
- Operation: Air carrier
- Aircraft: N810LF
- Make and model: Snias AS350B3
- Aircraft serial: 7015
- Aircraft time: 4,672 hours, 11,142 cycles
- Engine: Tmeca ARRIEL2B1
- Engine time: 5,266 hours, 11,486 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Bulkhead
- Part number: UNK
- Part serial: NA
- Condition: Chafed
- Location: Zone 100
- Part time: 4,672 hours, 11,142 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT HAS CHAFE DAMAGE ON THE AFT SIDE OF THE 15 DEGREE BULKHEAD LOCATED IN THE L/H LATERAL BAGGAGE COMPARTMENT IN TWO DIFFERENT LOCATIONS. THE DAMAGE IS LOCATED AT APPROXIMATELY STA 2700, WL 2300, AND BL 500L. THE OB DAMAGE MEASURES.2” LONG AND .11” WIDE WITH A MAX DEPTH OF .009”. THE IB DAMAGE MEASURES .4” LONG AND .39” WIDE WITH A MAX DEPTH OF .015”.
